... to 200 mg per day) for past 4 years and I am forgetting certain incidents in the near past and takes some time to remember them... Is it due to Lamictal or to the mild seizures that I get once or twice per month???
Yes, memory decrease is a known side effect of Lamictal.
Nervous System:Frequent: Confusion and paresthesia. Infrequent: Akathisia, apathy, aphasia, central nervous system (CNS) depression, depersonalization, dysarthria, dyskinesia, euphoria, hallucinations, hostility, hyperkinesia, hypertonia, libido decreased, memory decrease, mind racing, movement disorder, myoclonus, panic attack, paranoid reaction, personality disorder, psychosis, sleep disorder, stupor, and suicidal ideation. Rare: Choreoathetosis, delirium, delusions, dysphoria, dystonia, extrapyramidal syndrome, faintness, grand mal convulsions, hemiplegia, hyperalgesia, hyperesthesia, hypokinesia, hypotonia, manic depression reaction, muscle spasm, neuralgia, neurosis, paralysis, and peripheral neuritis.
Sorry for the late delay in my addition.
I have been taking 150 mg a day for the past 6 months, 75mg morning & evening, I have found the memory loss thing quite frightening. I used to remember where I put things, no I can't, I've lost friends who just don't understand my 'odd' behaviour.
I am too scared now to change my medication as I don't want anymore episodes and fear any change could do this.
Also I don't want to 'blot my copy book' on my medical records when it comes to getting my driving licence back in a few months time (I know its 6 months but 'a few' sounds better.
I'm glad its not just me.
Thank you for letting me share my experience.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2010 • 1 answer
Posted 11 Dec 2012 • 1 answer
Posted 23 Jan 2015 • 1 answer
Posted 31 Aug 2015 • 1 answer
Posted 25 Sep 2015 • 0 answers